# SDR DLM90002201

- Difficulty date: November 9, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 16,072 hours, 8,600 cycles
- Engine time: 9,306 hours, 5,002 cycles
- System (JASC): 7600 · Engine Controls
- Part: Eec
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 9,306 hours, 5,002 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE ROLLBACK AND ABORTED TAKEOFF AT 70 TO 80 KNOTS.  FOUND FAULT IN EEC.  REPLACED NR 1 ENG EEC.  RAN ENG PER PFHB, OP CKS GOOD.
